# SDR DALA2023100308116

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 67,361 hours, 30,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5364399) EMERGENCY LIGHTS FROM ROW 16-18 INOP. REMOVED AND REPLACED BATTERY PACK IN REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
